# SDR AALA202001189006

- Difficulty date: January 16, 2020
- Submitted: January 18, 2020
- Operation: Air carrier
- Aircraft: N823NN
- Make and model: Boeing 737823
- Aircraft serial: 29560
- Aircraft time: 31,320 hours, 12,632 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Bearing
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L-1 DOOR DOES NOT CLOSE PROPERLY FROM THE INSIDE, HANDLE WILL NOT GO TO FULL CLOSE WITHOUT PUSHING ON DOOR. LUBRICATED UPPER FUSELAGE AND LOWER FUSELAGE HINGE TORQUE BEARINGS AND GUIDE PLATES, OPERATIONAL OF L1 DOOR NORMAL PER AMM 12-25-11. PRESSURIZED AIRCRAFT, NO LEAKS TO L1 DOOR, PER AMM 36-00-00.
